MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2H8486
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing of a clearlink system non-dehp solution set separated from the luer lock which resulted in a fluid leak.This event was further described as, ¿the tubing used to infuse tpn had disconnected from the cap and the cap remained attached to the picc lumen¿.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.During visual inspection a separation was observed between the tubing and the male luer.Additionally, during visual inspection, there is evidence of a solvent application to the tubing.The reported condition was verified.The cause of the condition could not be determined; however, the most probable cause of the event was due to an external force applied to the tubing during the manufacturing process or use could generate the reported condition.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19693309
Report Number1416980-2024-03452
Device Sequence Number20835329
Product Code FPA
UDI-Device Identifier00085412074764
UDI-Public(01)00085412074764(10)R23J03147
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K952074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2H8486
Device Catalogue Number2H8486
Device Lot NumberR23J03147
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PICC
Patient SexUnknown